# SDR ASAA00800211

- Difficulty date: March 24, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, THE SUBFLOOR FROM FS 160-200, RBL 50 - LBL 45 WAS FOUND CORRODED.  REMOVED CORROSION AND REPAIRED PER SRM 53-14-1, 53-01 AND 51-30.  (M)
